# SDR COMA0360333

- Difficulty date: July 22, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N489CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7755
- Aircraft time: 1,189 hours, 1,015 cycles
- System (JASC): 3170 · Automatic Data
- Part: Dcu
- Part number: 6229820009
- Part serial: 788
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 82 hours, 72 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5818 DISPLAY COOL CAUTION MESSAGE.  REPLACED THE NR 2 DCU.
